About a month ago my doctor took me off Accupril and started me on 40 mgs. a day of Benicar. After about 3 weeks I started noticing increasing joint paint. It got so bad in both hips that I could barely get out of bed, much less walk without extreme pain. So I switched back to the remainder of my Accupril meds and the joint pain has subsided. I'm almost 60. Has anyone else experienced joint pain with Benicar? Also the Benicar made me so tired I was in bed by 7:30 in the evening and could barely awake or function the next morning at 7:00.
The Following User Says Thank You to brutus77 For This Useful Post: rbald33 (01-29-2012)
It's not common with ARB's, but people have made similar complaints in the past.
I read that WITH any ARB, the angiotensin-2 in the blood stream quickly DOUBLES with the body's feedback mechanisms trying harder and harder to compensate for the blockade.
That high angiotensin might have untold consequences.